If Antibiotic On The Intestinal Beat

Probiotic with Saccharomyces boulardii may help it is the task of an antibiotic to combat sick-making bacteria. That’s why they are prescribed for bacterial infections and usually solve also the problem of infection and make the kill the pathogens. But antibiotics do not distinguish between sick advertising, so the bad bacteria and good bacteria that do not harm humans, in some cases even take advantage of. Therefore, antibiotics affect whatever the natural intestinal flora, which consists of many billion bacteria and fungi. This has implications for the health of the intestine and can often lead to diarrhoea. This special antibiotic associated diarrhea can occur basically every antibiotic therapy. There is no antibiotic that can not potentially hit the gut. The caused diarrhea are uncomfortable, stressful and often lead to premature discontinuation of the antibiotic.

However, the discontinuation of the antibiotic is also not a good solution, as this to relapse and Development of resistance can result. Probiotics such as Saccharomyces boulardii afterbiotic capsules can help more to the antibiotic therapy. Now is the wedding of respiratory infections. Many of them are caused by bacteria. Therefore, the doctors prescribe antibiotics also in these cases to quickly heal the infection. Usually all the antibiotics work and eliminate the infectious agents. But not only this. Also the inhabitants of the intestine, the natural intestinal flora, are affected.

In many people, which in turn has consequences: the intestinal flora can properly do their work and cause diarrhea. Diarrhea, which occurs in connection with a course of antibiotics, is referred to as antibiotic associated diarrhea (AAD). The frequency of antibiotics varies depending on the used antibiotic associated diarrhea between 5 and 49%. Almost every second patient suffers from AAD taking of cephalosporins and clindamycin. For Penicillins, about every 3rd is affected. Most cases of ad are a Change in the composition of the natural intestinal flora (intestinal micro flora) caused about a change of carbohydrate and bile acid metabolism in the gut can cause diarrhea.